Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

High levels of sugar, uric acid in blood test. Suggested to take telsartan, glycomet. Having back pain and chest pressure after medication. Side effects?

my blood uric acid level is 9.4 mgs/dl and weight is 78kg, age is 57 years.20 days before my pp was 165/ blood result was F BLOOD SUGAR 128mg/dl PP BLOOD SUGAR was 237mg/dl ecg was gave me Telsartan 40 and glycomet-gp 1.after 20 days my blood sugar in fasting is 102 mg/dl,PPBS IS 138MG/DL AND IN THE URINE TEST-URINE MICRO ALBUMIN-6.6mg/l. in the blood uric acid is 9.4 mg/dl.After taking telsartan 40 i have back pain and chest pressure ,when i walk.Today the doctor gave me TELSARTAN 40,FEBUGET 40 mg in the morning after breakfast,glycomet-gp 1 before breakfast,and UNISTAR 150 MG CAPS in the night. What are the side effects
Asked On : Mon, 13 Aug 2012
Answers:  1 Views:  321
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Internal Medicine Specialist 's  Response
Sir, thanks for posting ur query. you have been given correct and very safe medicine by
your doctor. Please reduce your weight by at least 10 kg over next 3 months for overall
improvement. As far as your chest discomfort is concerned get an ECG immediately and you
may need a TREAD MILL TEST or a STREESS ECHO to rule out blockages in your coronary( heart
arteries. ). Not mach side effects of the medication which you are taking except for hypoglycemia
if you miss your meals !!! you may need to add aspirin in a dose of 150 mg daily.
Answered: Tue, 14 Aug 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor